Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 6, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Jan 27, 2007, 11:16 AM EST for 4 counties in Florida. It took effect at Jan 27, 2007, 1:00 PM EST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 27, 2007, 11:16 AM EST (16:16 UTC)
- In effect from
- Jan 27, 2007, 1:00 PM EST
- Expired
- Jan 27, 2007, 5:00 PM EST
- In force
- 4 hr
- Issued by
- NWS Tallahassee, FL
Counties Gadsden County, FL, Jefferson County, FL, Leon County, FL, Madison County, FL
The radar
The Tallahassee radar (KTLH), 27 km from the middle of the area, began a volume at 16:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 4.3 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3454 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 271616 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1116 AM EST SAT JAN 27 2007 ...A RED FLAG WARNING IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON FOR INLAND COUNTIES OF THE FLORIDA BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITIES... .DISCUSSION...HIGH PRESSURE WHICH DOMINATED THE FORECAST AREA IN RECENT DAYS WILL CONTINUE TO MOVE MOVE EAST LATER TODAY. THIS WILL ALLOW FOR A GRADUAL INCREASE IN LOW LEVEL MOISTURE. HOWEVER...THE AIR MASS STILL REMAINS DRY...PARTICULARLY ACROSS INLAND SECTIONS OF THE FLORIDA BIG BEND WHERE FOUR OR MORE HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT ARE EXPECTED. THEREFORE...A RED FLAG WARNING HAS BEEN ISSUED FOR THIS AREA. FLZ016>019-272200- /O.NEW.KTAE.FW.W.0006.070127T1800Z-070127T2200Z/ GADSDEN-LEON-JEFFERSON-MADISON- 1116 AM EST SAT JAN 27 2007 ...RED FLAG WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BLOCK
1 follow-up statement
000 WWUS82 KTAE 272000 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 300 PM EST SAT JAN 27 2007 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON FOR INLAND COUNTIES OF THE FLORIDA BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITIES... ...A FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR THE FLORIDA PANHANDLE AND BIG BEND DUE TO LIKELY LONG DURATIONS OF LOW RELATIVE HUMIDITIES... ...A FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LIKELY LONG DURATIONS OF LOW RELATIVE HUMIDITIES... .DISCUSSION...HIGH PRESSURE WILL CONTINUE TO MOVE OFFSHORE AS A LOW PRESSURE CENTER TRACKS NORTHEAST ACROSS THE NORTHERN GULF OF MEXICO TONIGHT. THIS LOW WILL SPREAD RAIN FROM WEST TO EAST OVERNIGHT BEFORE ENDING BY SUNDAY MORNING. THEN...STRONG HIGH PRESSURE WILL RAPIDLY BUILD ACROSS THE AREA SUNDAY INTO MONDAY. THIS WILL CREATE BRISK CONDITIONS AND HIGH DISPERSION INDICES ON SUNDAY...FOLLOWED BY A POSSIBLE HARD FREEZE AWAY FROM THE COAST EARLY MONDAY MORNING. VERY DRY AIR WILL CREATE RED FLAG CONDITIONS ON MONDAY FOR BOTH GEORGIA AND FLORIDA...AND LIKELY CONTINUE INTO TUESDAY FOR INLAND FLORIDA. FLZ016>019-272200- /O.NEW.KTAE.FW.A.0006.070129T1500Z-070130T0100Z/ /O.CON.KTAE.FW.W.0006.000000T0000Z-070127T2200Z/ GADSDEN-LEON-JEFFERSON-MADISON- 300 PM EST SAT JAN 27 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-009>015-026>029-034-281215- /O.NEW.KTAE.FW.A.0006.070129T1500Z-070130T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 300 PM EST SAT JAN 27 2007 /200 PM CST SAT JAN 27 2007/ ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ GAZ120>131-142>148-155>161-281215- /O.NEW.KTAE.FW.A.0006.070129T1600Z-070129T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 300 PM EST SAT JAN 27 2007 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ BLOCK
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jan 27, 9:05 AM EST, 2 hours 11 minutes earlier.
Area forecast discussion, Jan 27, 9:05 AM EST, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 905 AM EST SAT JAN 27 2007 .SYNOPSIS...LATEST WATER VAPOR IMAGERY SHOWS A CLOSED LOW SLOWLY PROGRESSING EASTWARD ACROSS THE TEXAS PANHANDLE THIS MORNING AND A SHORTWAVE DIGGING SOUTHWARD OVER THE NORTHERN PLAINS. AT THE SURFACE...A DEVELOPING LOW PRESSURE SYSTEM OUT AHEAD OF THE UPPER CLOSED LOW IS LOCATED OVER THE SOUTHEAST COAST OF TEXAS. A COLD FRONT EXTENDS SOUTHWARD FROM THE LOW TO INLAND OVER MEXICO. A WARM FRONT EXTENDS SOUTHEASTWARD FROM THIS LOW AND ENDS IN THE SOUTHWESTERN GULF OF MEXICO. RIDGE AXIS EXTENDS WESTWARD OVER THE OUR AREA FROM A HIGH PRESSURE SYSTEM JUST EAST OF THE FLORIDA PENINSULA. CIRRUS FROM THE DEVELOPING WAVE OVER THE WESTERN GULF OF MEXICO CONTINUES TO SPREAD EASTWARD OVER THE AREA AS THE MORNING PROGRESSES. LATEST OBS INDICATE THAT TEMPS ARE SLOWLY TRENDING UP WITH SOME LOCATIONS STILL BELOW FREEZING. FORECAST APPEARS TO BE ON TRACK AND NO UPDATES WILL BE NEEDED AT THIS TIME. && .AVIATION...CIRRUS CIGS AOA FL250 THIS MORNING WILL CONTINUE TO LOWER THROUGHOUT THE DAY IN ADVANCE OF AN APPROACHING GULF LOW PRESSURE SYSTEM. INTRODUCED A TEMPO GROUP FOR MVFR VSBY IN -RA AT KPFN DURING THE LATE AFTN...WITH PREVAILING -RA AND MVFR VSBY/CIGS BY SUNSET. THESE SAME CONDS TO SLOWLY SPREAD E/N TO REST OF TERMINALS THROUGHOUT THE EVENING AND CONT OVERNIGHT. RAIN SHUD SLOWLY DECREASE AND CIGS RISE TO VFR FROM W-E DURING PREDAWN HOURS. SLY WINDS AROUND 5 KTS DURING THE DAY WILL VEER TO THE E-SE IN THE EVENING. && .FIRE WEATHER...LOOKS LIKE WE COULD SEE MARGINAL DURATIONS OF LOW RELATIVE HUMIDITIES THIS AFTERNOON FOR OUR FL ZONES BORDERING GA. WILL CONTINUE TO MONITOR CONDITIONS THROUGHOUT THE DAY AND UPGRADE TO A WARNING IF NEEDED. && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GMZ...NONE. && GIBBS/BLOCK
Hazardous weather outlook, Jan 27, 5:04 AM EST, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 504 AM EST SAT JAN 27 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-281100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 504 AM EST SAT JAN 27 2007 /404 AM CST SAT JAN 27 2007/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND THE NORTHEAST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... RAIN WILL OVERSPREAD THE ENTIRE AREA FROM THE WEST BY TONIGHT AS A LOW MOVES ACROSS THE NORTHERN GULF OF MEXICO. RAINFALL AMOUNTS ARE NOT EXPECTED TO BE SUFFICIENT TO PRODUCE ANY FLOODING. ISOLATED STRONG THUNDERSTORMS ARE EXPECTED OVER THE GULF WATERS TONIGHT. IN ADDITION...WINDS WILL KICK UP BEHIND A FRONT AND DEPARTING LOW LATE TONIGHT. MARINERS ARE ENCOURAGED TO EXERCISE CAUTION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SUNDAY WILL BE A BRISK DAY. BOATERS ON THE GULF AND AREA LAKES SHOULD CONTINUE TO EXERCISE CAUTION. A WIDESPREAD FREEZE IS EXPECTED SUNDAY NIGHT INTO MONDAY MORNING. LOW TEMPERATURES WILL RANGE FROM THE MID 20S WELL INLAND TO AROUND 32 AT THE COAST. FREEZE DURATIONS INLAND WILL BE EIGHT TO NINE HOURS OVER PORTIONS OF SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA...AND ABOUT FIVE TO SIX HOURS IN FLORIDA AWAY FROM THE COAST. WIND CHILL READING WILL BE IN THE 15 TO 20 DEGREE RANGE ACROSS MANY INLAND AREAS. TEMPERATURES WILL GET EVEN COLDER ON MONDAY NIGHT...BUT WINDS WILL BE CALM. AN UNSETTLED WEATHER PATTERN WILL KEEP RAIN CHANCES IN THE FORECAST FROM WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. 18-WOOL
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 3:00 PM EST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 24 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.